# SDR SWAA2013081919295

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 22,555 hours, 14,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 3952273502
- Condition: Dirty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FLOOR FITTINGS DIRTY.  CLEANED FITTINGS IAW MM.
